# SDR 2007UALA01142

- Difficulty date: April 13, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 66,099 hours, 7,547 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD LOWER CORNER IS DAMAGED.    [SUP 05-16-07]  RECHECKED DOUBLER INSTALLED ON AFT CARGO DOOR FWD LOWER CORNER.   REMOVED EXISTING DOUBLER. TRIMMED OUT DAMAGED SKIN. PERFORMED HFEC PER NTM P6 51-00-00 FIG 6, NO CRACKS NOTED. FABRICATED AND INSTALLED REPAIR PARTS AND SEAL RETAINER. A/C OK FOR SERVICE. SUSPECT IMPACT BY GROUND EQUIPMENT.
